Like you robbie, I just dont get this. The CRABS caused my liver enzymes to be all over the place (and they didnt work for me, Rebif), can cause suicidal feelings etc etc.
If I was in your place, I would find a new doctor.
carolew wrote:If he worries about muscle aches, we all know what that feels like so we can easily report them to the doctor.
From my understanding its a little more serous than aches. I have read its permanent irriversible muscle damage. But brain damage is a little more serious in my eyes.
My doctor gave me a prescription for 80mg/day Lipitor (the max dose), and I take 60mg/day. So far my liver enzymes are all within normal, except for one (ALS I think, which doesnt concern my doctor at all.) We keep a track of them. My father had to get off lipitor (for cholesterol) because of his liver enzymes. So I may be genetically suseptible.
My concern is that my cholesterol is WAY to low now. Its actually below the min reccomended by the lab. My doctor loves my cholesterol reading.